MAUDE Adverse Event Report: ABBOTT GERMANY LACTATE DEHYDROGENASE

ABBOTT GERMANY LACTATE DEHYDROGENASE
Catalog Number 07P74-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity lactate dehydrogenase (ld/ldh) results for a sample were generated on the alinity c analyzer.The customer reported the sample generated sid (b)(6) initial result of 4154 u/l, with a retest result of 730 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8384765
Report Number3002809144-2019-00080
Device Sequence Number2105177
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2019
Device Catalogue Number07P74-20
Device Lot Number66140UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C ANALYZER; ALINITY C ANALYZER; LN 03R67-01 SN (B)(4). ; LN 03R67-01 SN (B)(4).